# SDR VNAA0108006

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 13,819 hours, 12,030 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A TCAS FAIL MESSAGE.  THE CREW ABORTED TAKEOFF AND WHILE EXITING THE RUNWAY THE MESSAGE CLEARED.  FLIGHT 4092 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.
